Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Feeling facial pressure on cheek, coughing up green mucus, blowing nose with green mucus, bleeding, chest pressure. Taken zpak no effect. Why medicine ineffective?

I have been sick the last 3 weeks with left face pressure on the upper cheek, coughing up green mucus and blowing my nose with green mucus and bleeding and chest pressure. I have been on zpak for 3 weeks, not clearing up. Today I have low grade temp and my face is really hurting on the left side, and I feel like someone beat me up, sore in neck area and shoulders. My dr says its bronchitis , so why isn t zpak working
Asked On : Fri, 6 Jul 2012
Answers:  2 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Continuous mucous & bleeding is a serious problem either you have resistance to azithromycin (zpak) or may be tuberculosis or Carcinoma.First of all you should done your all basic investigations like Chest Xray, montux test,blood investigations to make a diagnosis & consult a good physician near you.
If only resisitance to azithromycin is there you may take:
-Moxifloxacin (400 mg PO qd)orgemifloxacin (320 mg PO qd)or levofloxacin (750 mg PO qd)
Amoxicillin (1 g tid) or amoxicillin/clavulanate (2 g bid); alternatives: ceftriaxone (1–2 g IV qd), cefpodoxime (200 mg PO bid), cefuroxime (500 mg PO bid)] plus a macrolide

Answered: Fri, 6 Jul 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
Hi,thanks for query,
you have bronchitis as well as lower respiratory infection too.The green blood mixed mucus sputum suggest pseudomonas infection.i think you should need additional broad sprectrum antibiotics with broncho dilator medicine.
Consult your Doctor he will send you for chest x-ray 7 he will confirm diagnosis 7 prescribed you medicines.Thanks.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor